Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
D. Finkelshtein, et al., “Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis”, Journal of Mathematical Analysis and Applications, vol. 479, 2019, pp. 162-184.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935389
D. Finkelshtein, Y. Kondratiev, and P. Tkachov, “Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 475, 2019, pp. 94-122.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
B. Barraza Martinez, et al., “Regularity and asymptotic behavior for a damped plate-membrane transmission problem”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 474, 2019, pp. 1082-1103.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934596
F. Cordero and M. Moehle, “On the stationary distribution of the block counting process for population models with mutation and selection”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 474, 2019, pp. 1049-1081.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934107
G. Ferrari, “On a class of singular stochastic control problems for reflected diffusions”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 473, 2019, pp. 952-979.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
L. Diening, T. Scharle, and S. Schwarzacher, “Regularity for parabolic systems of Uhlenbeck type with Orlicz growth”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 472, 2019, pp. 46-60.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932420
T. Ma and R. Zhu, “Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients”, Journal of Mathematical Analysis and Applications, vol. 469, 2018, pp. 623-660.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
M. Röckner, R. Zhu, and X. Zhu, “A note on stochastic semilinear equations and their associated Fokker-Planck equations”, Journal of Mathematical Analysis and Applications, vol. 415, 2014, pp. 83-109.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
A. Manoussos, “Coarse topological transitivity on open cones and coarsely J-class and D-class operators”, Journal of Mathematical Analysis and Applications, vol. 413, 2014, pp. 715-726.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548344
Q. Lin, “Local time and Tanaka formula for the G-Brownian motion”, Journal Of Mathematical Analysis And Applications, vol. 398, 2013, pp. 315-334.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493091
V. Barbu, G. Da Prato, and M. Röckner, “Finite time extinction of solutions to fast diffusion equations driven by linear multiplicative noise”, Journal of Mathematical Analysis and Applications, vol. 389, 2012, pp. 147-164.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
G. Costakis, D. Hadjiloucas, and A. Manoussos, “On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple”, Journal of Mathematical Analysis and Applications, vol. 365, 2010, pp. 229-237.
PUB | DOI | WoS | arXiv
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913539
L. Diening and M. Růžička, “Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. II”, Journal of Mathematical Analysis and Applications, vol. 298, 2004, pp. 572-588.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913540
L. Diening and M. Růžička, “Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I”, Journal of Mathematical Analysis and Applications, vol. 298, 2004, pp. 559-571.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
W.H. Du and W.-J. Beyn, “The numerical approximation of center manifolds in Hamiltonian systems”, Journal of Mathematical Analysis and Applications, vol. 288, 2003, pp. 28-46.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625296
L. Elsner, et al., “On a polygon equality problem”, Journal of Mathematical Analysis and Applications, vol. 223, 1998, pp. 67-75.
PUB | DOI | WoS
 
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776804 OA
W. Trockel, “On uniform local dispersion on a family of G-orbits”, Journal of Mathematical Analysis and Applications, vol. 118, 1986, pp. 173-179.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-247X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung